# SDR 2000ZZZM92

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 11438801817
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING FAILS TO TURN FREE IN POWER OR CASTOR MODES.  STEERING ACTUATOR REPLACED.  (M)
